uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Inequalities for means of restricted first-passage times in percolation theory
Uppsala University.
Uppsala University.
1999 (English)In: COMBINATORICS PROBABILITY & COMPUTING, Vol. 8, no 4, 307-315 p.Article in journal (Other scientific) Published
Abstract [en]

A simple geometric argument establishes an inequality between the sums of two pairs of first-passage times. This result is used to prove monotonicity, convexity and concavity results for first-passage times with cylinder acid half-space restrictions.

Place, publisher, year, edition, pages
CAMBRIDGE UNIV PRESS , 1999. Vol. 8, no 4, 307-315 p.
URN: urn:nbn:se:uu:diva-26939OAI: oai:DiVA.org:uu-26939DiVA: diva2:54833
Addresses: Alm SE, Uppsala Univ, Dept Math, POB 480, S-75106 Uppsala, Sweden. Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden. Johns Hopkins Univ, Dept Math Sci, Baltimore, MD 21218 USA.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 172 hits
ReferencesLink to record
Permanent link

Direct link